# SDR SWIA200312481

- Difficulty date: September 30, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120250
- Aircraft time: 24,075 hours, 34,353 cycles
- Engine: Pwa PW118
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 1500
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 7,126 hours, 10,435 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO'S FLIGHT DIRECTOR ERRATIC. REPLACED FO'S APC-65B AUTOPILOT COMPTUER. OPS CHECK GOOD IAW MM 22-10-00.
